MAUDE Adverse Event Report: BARD ACCESS SYSTEMS GROSHONG NXT CLEARVUE 4 FR SINGLE LUMEN, BASIC TRAY WITH MI; PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS GROSHONG NXT CLEARVUE 4 FR SINGLE LUMEN, BASIC TRAY WITH MI; PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Model Number 9655405
Health Effect - Clinical Codes Abdominal Pain (1685); Skin Discoloration (2074); Reaction (2414)
Date of Event 07/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of rebn1426 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the patient allegedly had a possible reaction to the picc post flush.The patient allegedly started experiencing a increased level of anxiety, upset, crying complaint of mid abdominal pain radiating to the right side of the body and chest.The patient also complained of shortness and difficulty breathing, the patients face was flushed and red.This allegedly occurred when the picc was flushed post trimming and extension leg placed and with the placement of the securacath.The picc was then flushed with 20 ml sterile normal saline.The sherlock navigation system was unable to pick up the tip of the picc during insertion.Picc inserted according to the lums measurement.

Brand Name
GROSHONG NXT CLEARVUE 4 FR SINGLE LUMEN, BASIC TRAY WITH MI
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6803550
Report Number3006260740-2017-01353
Device Sequence Number16433525
Product Code LJS
UDI-Device Identifier00801741036026
UDI-Public(01)00801741036026
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K063240
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Model Number9655405
Device Catalogue Number9655405
Device Lot NumberREBN1426
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1